BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Geometric quantization, complex structures and the coherent state transform

Participants in the publication
Carlos Florentino (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
Pedro Matias (Author)
José Mourão (Author)
João P. Nunes (Author)

Date of Publication
2005-04

Where published
Journal of Functional Analysis

Publication Identifiers
ISSN - 0022-1236

Publisher
Elsevier BV

Volume
221
Number
2

Number of pages
19
Starting page
303
Last page
322

Document Identifiers
DOI - https://doi.org/10.1016/j.jfa.2004.10.021
URL - http://dx.doi.org/10.1016/j.jfa.2004.10.021

Rankings
SCOPUS Q1 (2011) - 2.349 - Analysis


Export

APA
Carlos Florentino, Pedro Matias, José Mourão, João P. Nunes, (2005). Geometric quantization, complex structures and the coherent state transform. Journal of Functional Analysis, 221, 303-322. ISSN 0022-1236. eISSN . http://dx.doi.org/10.1016/j.jfa.2004.10.021

IEEE
Carlos Florentino, Pedro Matias, José Mourão, João P. Nunes, "Geometric quantization, complex structures and the coherent state transform" in Journal of Functional Analysis, vol. 221, pp. 303-322, 2005. 10.1016/j.jfa.2004.10.021

BIBTEX
@article{46737, author = {Carlos Florentino and Pedro Matias and José Mourão and João P. Nunes}, title = {Geometric quantization, complex structures and the coherent state transform}, journal = {Journal of Functional Analysis}, year = 2005, pages = {303-322}, volume = 221 }